# SDR ABXA030207

- Difficulty date: November 5, 2002
- Submitted: June 12, 2003
- Operation: Air carrier
- Aircraft: N814AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46041
- Aircraft time: 86,860 hours, 27,054 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD WHEEL WELL HAD CORROSION ON CENTER WING SKIN AFT OF OUTBOARD BLOWOUT PANEL.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS.  FABRICATED AND INSTALLED REPAIR DOUBLER AND TRIPLER, REPAIR ANGLE AND SPLICE IAW DC-8 SRM 51-1-8 AND REA D857-44039MR.
